Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7594031, 7 pages
http://dx.doi.org/10.1155/2016/7594031
Research Article

Classes of -Convergent Double Sequences over -Normed Spaces

Department of Mathematics, College of Science and Arts, Taibah University, Madinah 41921, Saudi Arabia

Received 5 February 2016; Accepted 20 March 2016

Academic Editor: Carlo Bardaro

Copyright © 2016 Nazneen Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

I introduce some new classes of -convergent double sequences defined by a sequence of moduli over -normed space. Study of their algebraic and topological properties and some inclusion relations has also been done.